# SDR COMA0060988

- Difficulty date: December 1, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 2,113 hours, 2,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS BETWEEN ROWS 5 AND 8 ARE INOPERABLE. SECURED LOOSE WIRE CONNECTOR, SYSTEM OPERATION SATISFACTORY.
